# SDR UIEA2016030500117

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,001 hours, 5,605 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Faulty
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL OF FUMES AT 0200Z DURING FLIGHT.  PERFORMED CHECKLIST.  FUMES NOT PRESENT WITH UTILITY BUSSES OFF.  DURING TROUBLESHOOTING, FOUND AIR COMPRESSOR FOR POTABLE WATER SYS AT FAULT, ITEM DEFERRED.  TRANSFERRED ITEM IAW DDG 38-10-01A.
